The Burgers-Hlavaty equation


Karasu A.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.112, no.10, pp.1373-1380, 1997 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 112 Issue: 10
  • Publication Date: 1997
  • Title of Journal : NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
  • Page Numbers: pp.1373-1380

Abstract

We study the prolongation stucture of a Painleve admissible extension of Burgers equation containing two arbitrary analytic functions obtained by Hlavaty. We also obtain the linear scattering problem through the soliton connection. Furthermore, we give an exact solution for the Burgers-Hlavaty equation.